# SDR IXXA201504031098

- Difficulty date: November 15, 2014
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  LT FITTING BETWEEN STATION 933 - 955 BELOW STRINGER 21L HAS 1 HOLE ENLARGED FROM PREVIOUS REWORK & 2 HOLES TAKEN TO THE NEXT NOMINAL FOR CORROSION CLEAN UP.  REPAIRED STIFFENER IAW ENGINEERING DOCUMENT 4708923.  TREATED & PRIMED IAW 51-20-01.
